# SDR HEEA968567

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Rubber Ring
- Part number: 1055070106
- Condition: Deteriorated
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DETERIORATED AND CRACKING. REPLACED WITH NEW RUBBER RINGS.
